Free
Education  |   May 1989
Effect of Thermal Injury on the Pharmacokinetics and Pharmacodynamics of Atracurium in Humans
Author Affiliations & Notes
  • Punit H. Marathe, M.S.
    *
  • Jochen F. Dwersteg, M.D.
  • Edward G. Pavlin, M.D.
  • Richard H. Haschke, Ph.D.
    §
  • David M. Heimbach, M.D.
  • John T. Slattery, Ph.D.
    **
  • *Doctoral Candidate, Pharmaceutics.
  • Acting Instructor/Senior Fellow, Anesthesiology.
  • Associate Professor, Anesthesiology.
  • §Associate Professor, Anesthesiology and Biochemistry.
  • Professor, Surgery.
  • **Associate Professor, Pharmaceutics and Anesthesiology (Adjunct).
Article Information
Education
Education   |   May 1989
Effect of Thermal Injury on the Pharmacokinetics and Pharmacodynamics of Atracurium in Humans
Anesthesiology 5 1989, Vol.70, 752-755. doi:
Anesthesiology 5 1989, Vol.70, 752-755. doi:
First Page Preview
First page PDF preview
First page PDF preview ×
View Large